Journal of Mathematics of Kyoto University

On the differentiation of De Rham cohomology classes with respect to parameters

Nicholas M. Katz and Tadao Oda

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 8, Number 2 (1968), 199-213.

Dates
First available: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250524135

Mathematical Reviews number (MathSciNet)
MR237510

Citation

Katz, Nicholas M.; Oda, Tadao. On the differentiation of De Rham cohomology classes with respect to parameters. Journal of Mathematics of Kyoto University 8 (1968), no. 2, 199--213. http://projecteuclid.org/euclid.kjm/1250524135.


Export citation